1. Alan has completed the new Pain Recovery Program. To read or share it, use this link: http://go.tmswiki.org/newprogram
    Dismiss Notice

Stopped gabapentin ouch

Discussion in 'Support Subforum' started by whofeelslove, Dec 15, 2015.

  1. whofeelslove

    whofeelslove Peer Supporter

    hi fellow TMS folks
    Day 33 of SEP and stopped gabapentin 2 weeks ago to fully take away the structural reminder of pain. I was only on 2 tablets a day but it did take the edge off the symptoms while I became more confident in the diagnosis..so I'm settling into a repeat of earlier symptoms though not so severe due to the TMS work I've been doing..any tips to keep my confidence boosted while adjusting as per symptoms? I'll take a tramadol now and again.but I wish to rely solely on my TMS diagnosis eventually
    Thanx Ian
     
    KevinB likes this.
  2. KevinB

    KevinB Well known member

    Hey Ian,

    Just keep doing the SEP, try to think psychological, follow Dr Sarno's daily reminders, and be kind to yourself. Good luck!

    Kev
     
  3. Boston Redsox

    Boston Redsox Well Known Member

    Congrats Ian

    Thats a big step ... I am also on gaba 600-700 a day how much where u taking
     
  4. whofeelslove

    whofeelslove Peer Supporter

    Hi
    Was on 2x300 per day and it's something I've wanted to do because of my progress and I didn't like the daily reminder of taking it because it reminded me that there was something physically wrong since I had been on gabapentin since back surgery. My evidential check list gets bigger as my fear gets smaller
    Thank you Boston
    Go pack go
     
  5. Boston Redsox

    Boston Redsox Well Known Member

    Thx WFL

    Go Pats
     
  6. Boston Redsox

    Boston Redsox Well Known Member

    fyi taking meds do not hinder tms healing as you feel better and get more confidence you can slowly come off your meds slowly and with your dr guidance
     

Share This Page